# SDR SIMA20161013004

- Difficulty date: October 13, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 34,120 hours, 24,252 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26RT BETWEEN FS 295.00 AND FS 310.00 IS CORRODED IN SEVERAL SPOTS.  COMPLETED INSTALLATION OF STRINGER 26R IAW SRM 51-42-06, AND SRM 51-42-20.
